Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Do contraceptive pills reduce facial hair? Done laser treatments. Prescribed Spirotone 25

I would like to know do contraceptive pills also help reduce facial hair.
I have fine long hair on my face (on my upper lip, chin and on sides) and I have taken about 6 laser treatments for it but it did not help at all. My doctor prescribed Spirotone 25. My G.P did my blood test and my hormone seems fine. Do you think Spirotone 25 will helps. I am so frustrated. Thankyou

Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

most common cause of fasciall hair in women are

1.polycytic ovarian disease

2.hormaonal disturbances

what u need is ultrasound

u have high testosterone ....thats wht spironolactone is given to decrease and hence less manly hair

do u/s ovaries and then take treatment of pcod
high estrogens in ocp is treatment of pcod...high estrogen low testosterone

take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor